Panadol Child 1-5 Years 100ML Orange

$12.99

Ingredients

Active ingredient: Paracetamol 24 mg/mL.

General Information

Fast pain relief. Reduces fever. Orange Flavour, colour free. For over 50 years, Children’s Panadol has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. Trust Children’s Panadol to provide effective relief whilst also being suitable for your little ones. the active ingredient in Children’s Panadol is Paracetamol. Use Children’s Panadol for: Fast effective temporary relief from fever and pain associated with: – Teething. – Headache. – Immunisation. – Cold and Flu Symptoms. – Earache. Colourfree.

Size: 100MLIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Child 1-5 Years 100ML Orange”

Your email address will not be published. Required fields are marked *